# SDR CA960321004

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8101
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Condition: Loose
- Location: Elevator
- Part time: 23,476 hours
- Component: Dhav, 82760096103
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)INBOARD RH ELEVATOR PULLEY BRACKET LOCATED AT TOP OF STABILIZER FOUND TOP ATTACHING BOLT WITH ONE-EIGHTH INCH CLEARANCE UNDER HEAD OF BOLT AND NUT ONLY HALF WAY ON. LIKELY THERE SINCE MANUFACTURE. NO  WEAR NOTED AND BOLT STILL SNUG IN HOLE. LOCK NUT HAS GOOD LOCKING TORQUE.
